Hyperspaces of noncompact metric spaces
Compositio Mathematica, Volume 40 (1980) no. 2, p. 139-152
@article{CM_1980__40_2_139_0,
     author = {Curtis, D. W.},
     title = {Hyperspaces of noncompact metric spaces},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {2},
     year = {1980},
     pages = {139-152},
     zbl = {0431.54004},
     mrnumber = {563538},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_2_139_0}
}
Curtis, D. W. Hyperspaces of noncompact metric spaces. Compositio Mathematica, Volume 40 (1980) no. 2, pp. 139-152. http://www.numdam.org/item/CM_1980__40_2_139_0/

[1] R.D. Anderson: Hilbert space is homeomorphic to the countable infinite product of lines. Bull. Amer. Math. Soc. 72 (1966) 515-519. | MR 190888 | Zbl 0137.09703

[2] R.D. Anderson: On sigma-compact subsets of infinite-dimensional spaces, (unpublished manuscript).

[3] C.R. Borges: Notices Amer. Math. Soc. 22 (1975) 75T-G118 and 23 (1976), 731-54-10.

[4] D.W. Curtis: Growth hyperspaces of Peano continua. Trans. Amer. Math. Soc. 238 (1978) 271-283. | MR 482919 | Zbl 0344.54009

[5] D.W. Curtis: Hyperspaces homeomorphic to Hilbert space. Proc. Amer. Math. Soc. 75 (1979) 126-130. | MR 529228 | Zbl 0378.54004

[6] D.W. Curtis and R.M. Schori: 2X and C(X) are homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 80 (1974) 927-931. | MR 353235 | Zbl 0302.54011

[7] D.W. Curtis and R.M. Schori: Hyperspaces which characterize simple homotopy type. Gen. Top. and its Applications 6 (1976) 153-165. | MR 394684 | Zbl 0328.54003

[8] D.W. Curtis and R.M. Schori: Hyperspaces of Peano continua are Hilbert cubes. Fund. Math. 101 (1978) 19-38. | MR 512241 | Zbl 0409.54044

[9] J. Dugundji: Absolute neighborhood retracts and local connectedness in arbitrary metric spaces. Comp. Math. 13 (1958) 229-246. | Numdam | MR 113217 | Zbl 0089.38903

[10] J.G. Hocking and G.S. Young: Topology. Addison-Wesley, 1961, Reading, Mass. | MR 125557 | Zbl 0135.22701

[11] J.L. Kelley: Hyperspaces of a continuum. Trans. Amer. Math. Soc. 52 (1942) 22-36. | MR 6505 | Zbl 0061.40107

[12] N. Kroonenberg: Pseudo-interiors of hyperspaces. Comp. Math. 32 (1976) 113-131. | Numdam | MR 413109 | Zbl 0336.54008

[13] U. Tasmetov: On the connectedness of hyperspaces Soviet Math. Dokl. 15 (1974) 502-504. | MR 341375 | Zbl 0297.54009

[14] H. Torunczyk: Characterizing Hilbert space topology (preprint). | MR 611763 | Zbl 0468.57015

[15] M. Wojdyslawski: Retractes absolus et hyperespaces des continus. Fund. Math. 32 (1939) 184-192. | JFM 65.0880.03 | Zbl 0021.36001